Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2019, Volume 23, Number 1, Pages 195–203 (Mi vsgtu1665)  

Short Communication

Exact analytical solution for the stationary two-dimensional heat conduction problem with a heat source

I. V. Kudinov*, O. Yu. Kurganova, V. K. Tkachev

Samara State Technical University, Samara, 443100, Russian Federation

Abstract: The exact analytic solution for the stationary two-dimensional heat conduction problem with a heat source for an infinite square bar was obtained. It was based on the Bubnov–Galyorkin orthogonal method using trigonometric systems of coordinate functions. The infinite system of ordinary differential equations obtained by the Bubnov–Galyorkin method is divided and reduced by the orthogonality property of trigonometric coordinate functions to the solution of a generalized equation which provides the exact analytical solution in a simple form, i.e. in the form of an infinite series. In view of the symmetry of the problem, only a quarter of the cross-section of the bar is considered for the boundary conditions of the adiabatic wall (the absence of heat transfer) along the cut lines, which allows (in contrast to the well-known classical exact analytical solution) to significantly simplify the process of the solution and the final equation.

Keywords: Poisson equation, two-dimensional boundary value problem, heat source, BubnovGalyorkin method, orthogonal system of coordinate functions, exact analytic solution

Funding Agency Grant Number
Russian Foundation for Basic Research 18-38-00029 _
This work was supported by the Russian Foundation for Basic Research (project no. 18–38–00029 mol_a).

* Author to whom correspondence should be addressed

DOI: https://doi.org/10.14498/vsgtu1665

Full text: PDF file (594 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.958:[536.2+539.219.3]
MSC: 35K05, 80A20, 35C10
Received: December 14, 2018
Revised: January 19, 2019
Accepted: January 27, 2019
First online: February 13, 2019

Citation: I. V. Kudinov, O. Yu. Kurganova, V. K. Tkachev, “Exact analytical solution for the stationary two-dimensional heat conduction problem with a heat source”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 23:1 (2019), 195–203

Citation in format AMSBIB
\Bibitem{KudKurTka19}
\by I.~V.~Kudinov, O.~Yu.~Kurganova, V.~K.~Tkachev
\paper Exact analytical solution for the stationary two-dimensional heat conduction problem with a heat source
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2019
\vol 23
\issue 1
\pages 195--203
\mathnet{http://mi.mathnet.ru/vsgtu1665}
\crossref{https://doi.org/10.14498/vsgtu1665}
\zmath{https://zbmath.org/?q=an:07097289}
\elib{https://elibrary.ru/item.asp?id=37248568}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1665
  • http://mi.mathnet.ru/eng/vsgtu/v223/i1/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •     . : -
    Number of views:
    This page:348
    Full text:213
    References:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021